# SDR UPS03441105

- Difficulty date: July 18, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL COMPARTMENT TUNNEL - AT STA 240 CEILING AREA THE CABIN FLOOR SUPPORT BEAM FWD AND AFT LOWER AREA CORROSION FOUND FROM  BL0 - LBL 24.     FLOOR SUPPORT BEAM REPAIRED AS IAW SRM 51-40-04 FIG. 1 DUE TO COR BLENDED AREA DEPTH 0.050 INCH, WIDTH 1 INCH  AND LENGTH 4 INCHES EXCEEDED SRM 53-10-01 FIG.1 LIMITATION.
